Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 102, NWS Atlanta, GA

May 12, 2007Lumpkin County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2007, 2:00 PM EDT for Lumpkin County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2007, 2:00 PM EDT (18:00 UTC)
Expired
May 12, 2007, 2:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Lumpkin County, GA

The radar

The Atlanta radar (KFFC), 155 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 2:15 PM EDTHAIL 13 E Porter Springs, GAPUBLIC REPORTED NICKLE TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 121800
SVRFFC
GAC187-121830-
/O.NEW.KFFC.SV.W.0102.070512T1800Z-070512T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 230 PM EDT

* AT 156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR PORTER SPRINGS...MOVING SOUTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
NORTHERN LUMPKIN COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3472 8386 3473 8408 3458 8409 3455 8386

$$


19
3 follow-up statements
000 
WWUS52 KFFC 121805
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT SAT MAY 12 2007

GAC187-121830-
/O.CON.KFFC.SV.W.0102.000000T0000Z-070512T1830Z/
LUMPKIN GA-
203 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN LUMPKIN COUNTY...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR PORTER 
SPRINGS...MOVING SOUTH AT 5 MPH.  DOPPLER RADAR INDICATES THAT THIS
STORM IS INCREASING IN INTENSITY AND HAIL UP TO THE SIZE OF NICKELS
IS NOW POSSIBLE WITH THIS THUNDERSTORM.

THE SEVERE THUNDERSTORM WILL AFFECT AREAS OF NORTHERN LUMPKIN COUNTY 
NEAR PORTER SPRINGS...BUT WILL AFFECT MUCH OF U.S. HIGHWAY 129 FROM 
PORTER SPRINGS TO THE UNION COUNTY LINE. CAMPERS AND HIKERS IN THE 
AREA NEED TO TAKE COVER IMMEDIATELY.  FREQUENT CLOUD-TO-GROUND 
LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. MOVE INDOORS 
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3471 8390 3466 8401 3459 8400 3458 8386

$$


19
000 
WWUS52 KFFC 121815
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT SAT MAY 12 2007

GAC187-121830-
/O.CON.KFFC.SV.W.0102.000000T0000Z-070512T1830Z/
LUMPKIN GA-
213 PM EDT SAT MAY 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN LUMPKIN COUNTY...

AT 209 PM EDT...A LARGE CLUSTER OF SEVERE THUNDERSTORMS CONTINUED 
ACROSS NORTHERN LUMPKIN COUNTY NEAR PORTER SPRINGS...WITH ADDITIONAL 
STRONG THUNDERSTORMS DEVELOPING IN NORTHWEST LUMPKIN COUNTY NORTH OF 
NIMBLEVILLE. THESE THUNDERSTORMS ARE MOVING SOUTH AT 5 MPH.

PENNY TO QUARTER-SIZED HAIL...FREQUENT CLOUD-TO-GROUND 
LIGHTNING...AND VERY HEAVY RAIN WILL AFFECT MUCH OF NORTHERN LUMPKIN
COUNTY DURING THE NEXT 30 MINUTES. THESE THUNDERSTORMS ARE BUILDING 
IN THE DIRECTION OF DAHLONEGA...AND SHOULD BE MONITORED CLOSELY.
MOVE INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL 
APPLIANCES UNTIL THE STORM HAS PASSED.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3471 8390 3466 8401 3459 8400 3458 8386

$$


19
000 
WWUS52 KFFC 121839
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT SAT MAY 12 2007

GAC187-121848-
/O.EXP.KFFC.SV.W.0102.000000T0000Z-070512T1830Z/
LUMPKIN GA-
238 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUMPKIN COUNTY
EXPIRED AT 230 PM EDT...

AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH DIAMETER 
HAIL AND WIND GUSTS TO 35 MPH.  THESE STORMS WERE AFFECTING MUCH OF
LUMPKIN COUNTY FROM DAHLONEGA TO NIMBLEWILL...MOVING SOUTH AT 5 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. 
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3471 8390 3466 8401 3459 8400 3458 8386

$$


19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 5:25 AM EDT, 8 hours 35 minutes earlier.

Area forecast discussion, May 12, 5:25 AM EDT, 8 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT SAT MAY 12 2007

.SHORT TERM /TODAY THROUGH MONDAY/...
LATEST UPPER CHARTS SHOW AN UPPER LOW SPINNING OVER THE NORTH CENTRAL
GULF REGION AND FORECAST TO MEANDER EASTWARD TODAY. THIS COUPLED WITH
A WEAK SURFACE TROUGH ACROSS THE AREA AND EXPECTED MODERATE
INSTABILITIES (1500-2000 CAPES/-2 LIS) WILL COMBINE TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON. COULD SEE
AN ISOLATED PULSE SEVERE STORM OR TWO WITH 3/4 INCH HAIL OR STRONG
DAMAGING WINDS...BUT NOTHING WIDESPREAD IS EXPECTED. THE AFTERNOON
AND EVENING STORMS WILL PROPAGATE SLOWLY ALONG OUTFLOWS WITH A
PREVAILING NORTH TO SOUTH MOVEMENT. DUE TO THIS SLOW MOVEMENT...HAVE
TWEAKED QPF NUMBERS UP SLIGHTLY. HOWEVER...WIDESPREAD AMOUNTS WILL
AVERAGE UNDER ONE HALF INCH. HIGH PRESSURE BUILDS IN FROM THE NORTH
AND PUSHES THE WEAK BOUNDARY SOUTH OF THE FORECAST AREA LATER
TONIGHT...SO EXPECT DECREASING RAIN CHANCES BY SUNDAY WITH ONLY A
SLIGHT CHANCE SOUTH. REMOVED ALL RAIN CHANCES FOR MONDAY AS HIGH
PRESSURE BUILDS ALOFT. OTHERWISE...WENT SLIGHTLY WARMER THAN
GUIDANCE FOR HIGHS TODAY...THEN STAYED CLOSE TO MAV NUMBERS THE
REMAINING PERIODS.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE FROM SURFACE UPWARDS DOMINATES THE AREA MONDAY AND
TUESDAY...THEN BREAKS DOWN BY WEDNESDAY AS A WEAK SURFACE FRONT
PUSHES INTO THE TN VALLEY. LATEST GFS SHOWS THE FRONTAL BOUNDARY
PUSHING INTO NORTH GEORGIA BY EARLY WEDNESDAY AFTERNOON...THEN
VERY SLOWLY SAGGING SOUTHWARD THROUGH THURSDAY. THE GFS HINTS AT
THE BOUNDARY MEANDERING ACROSS THE SOUTHERN PORTIONS OF THE
FORECAST AREA FOR A COUPLE DAYS AS A SERIES OF DISTURBANCES
TRAVERSE THE STATE. LATEST MEX POPS HOLD ONTO A SLIGHT CHANCE TO
CHANCE POP ACROSS THE AREA WEDNESDAY THROUGH FRIDAY. SEE NO REASON
TO REMOVE THESE POPS WITH MUCH UNCERTAINTY AT THIS TIME.

&&

.FIRE WEATHER...
NO CONCERNS AT THIS TIME.

&&

.AVIATION...
VFR CONDITIONS AT MOST TAF SITES THIS MORNING...ALTHOUGH RAIN COOLED
AREAS HAVE VSBYS OF 2-4SM BR.  ANY FOG SHOULD BURN OFF QUICKLY AFTER
AND WILL INCREASE VISIBILITIES TO VFR AFTER 13Z.  SCATTERED
THUNDERSTORMS EXPECTED AGAIN THIS AFTERNOON AS WEAK SURFACE TROUGH
MEANDERS ACROSS FORECAST AREA.  DUE TO UNCERTAINTY OF LOCATION OF
CONVECTION WILL CONTINUE VCTS THIS AFTERNOON THROUGH 02Z MOST
SITES.  WINDS WILL BE WEST AT 5 TO 10 KTS THROUGH 21Z BEFORE IT
SHIFTS NORTH AND THEN NORTHEAST AFTER 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          88  61  85  56  79 /  40  30   5   5   5
ATLANTA         87  63  85  61  77 /  40  30   5   5   5
BLAIRSVILLE     80  56  81  51  75 /  40  20   0   5   5
CARTERSVILLE    87  58  85  58  79 /  40  20   0   5   5
COLUMBUS        91  68  88  68  82 /  40  30  20  10   5
GAINESVILLE     86  60  83  58  77 /  40  20   0   5   5
MACON           90  64  89  62  83 /  40  30  20   5   5
ROME            89  61  86  59  81 /  40  20   0   5   5
PEACHTREE CITY  88  59  86  57  78 /  40  30  10  10   5
VIDALIA         91  68  85  64  80 /  30  30  20   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39
Hazardous weather outlook, May 12, 11:30 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT SAT MAY 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 AM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN A FOCUS FOR SCATTERED THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM AFTERNOON AND EVENING THUNDERSTORMS WILL
BE FREQUENT CLOUD TO GROUND LIGHTNING...DAMAGING DOWNBURST WINDS
AND LARGE HAIL. THE SLOW MOVING STORMS MAY ALSO PRODUCE HEAVY
DOWNPOURS THAT COULD RESULT IN BRIEF LOCALIZED FLOODING.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE TROUGH
ACROSS CENTRAL GEORGIA TO PRODUCE SCATTERED THUNDERSTORMS THIS AFTERNOON
AND EVENING. CAPE VALUES ARE EXPECTED TO RISE INTO THE 1500 TO 2000
RANGE WHILE LIFTED INDICES FALL TO -2 TO -4. THIS WILL BE SUFFICIENT
FOR ISOLATED PULSE SEVERE THUNDERSTORMS...MAINLY NORTH OF A COLUMBUS
TO MACON TO WARRENTON LINE...AND BETWEEN THE HOURS OF 2 PM AND 10
PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT..
DUE TO THE ISOLATED NATURE OF EXPECTED SEVERE STORMS...SPOTTER
ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO
MONITOR THE LATEST INFORMATION...AND SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 12, 1:33 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT SAT MAY 12 2007

GAZ007-121815-
133 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND FREQUENT
LIGHTNING IN GILMER COUNTY UNTIL 215 PM EDT...

AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF CHERRY LOG.  THIS THUNDERSTORM
WAS DRIFTING SLOWLY SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND FREQUENT
CLOUD-TO-GROUND LIGHTNING AS IT MOVES ACROSS GILMER COUNTY THROUGH
215 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHERRY
LOG...ELLIJAY...AND EAST ELLIJAY. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, May 12, 1:39 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT SAT MAY 12 2007

GAZ015-121830-
139 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZED HAIL AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN LUMPKIN COUNTY UNTIL 230 PM EDT...

AT 135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DEVELOPING
STRONG THUNDERSTORMS ACROSS NORTHERN LUMPKIN COUNTY FROM NORTH OF
NIMBLEWILL TO PORTER SPRINGS...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS LUMPKIN COUNTY THROUGH
230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PORTER SPRINGS...NIMBLEWILL...AND DAHLONEGA. BRIEF HEAVY DOWNPOURS
MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:29 PM EDTSevere Thunderstorm WarningFFCWhite46 min
May 12, 2:42 PM EDTSevere Thunderstorm WarningFFCGilmer23 min
May 12, 2:52 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin38 min
May 12, 3:15 PM EDTSevere Thunderstorm WarningFFCHarris30 min
May 12, 4:32 PM EDTSevere Thunderstorm WarningFFCSpalding28 min
May 12, 4:50 PM EDTSevere Thunderstorm WarningFFCOconee25 min
May 12, 4:58 PM EDTSevere Thunderstorm WarningFFCTaylor23 min
May 12, 5:02 PM EDTSevere Thunderstorm WarningFFCDeKalb43 min
May 12, 5:03 PM EDTSevere Thunderstorm WarningFFCMacon32 min
May 12, 5:44 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.